# SDR CA140625001

- Difficulty date: June 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 18,227 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6120 · Propeller Controlling System
- Part: Lever
- Part number: 3012526
- Condition: Malfunctioned
- Location: Reversing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) EMERGENCY LANDING IN A FIELD AFTER THE PILOTS NOTED THE RPM`S WERE SLOWLY BLEEDING AND THEY COULD NOT GET THE PROPELLER TO RESPOND TO INCREASED RPM ADJUSTMENTS.  THE PROP BLED RPM`S UNTIL IT WENT INTO FEATHER AND THE PILOTS SAFELY LANDED THE ACFT IN A FIELD.   WHEN MAINTENANCE ARRIVED AT THE SCENE THEY FOUND THE PROPELLER REVERSING LEVER OUT OF ITS NORMAL POSITION, UNDER THE RETAINING PIN, IT WAS FOUND RESTING ABOVE THE RETAINING PIN.  THE CARBON BLOCK AT THE END OF THE LEVER WHICH RIDES IN THE PROPELLER FEEDBACK RING HAD UNUSUAL WEAR NOTED ON IT.
